# SDR MASA200601640

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,497 hours, 1,868 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5012 CLT - CREW REPORTED AN SSCU 1 FAULT MESSAGE IN FLIGHT.  MX RESET THE SSCUS.  OP'S CHECK GOOD.
